# SDR UPS96220422

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Balance Panel
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION RT NR 5 BALANCE PANEL AT MATING SURFACES OF BALANCE PANEL HINGE AND WEIGHT ASSM.  REMOVED PANEL NR 5 BALANCE BAY, DRILLED OUT FASTENERS, REMOVED CORROSION FROM DOUBLER AND FOUND DOUBLER TO BE OUT OF LIMITS.  FABRICATED NEW DOUBLER AND INSTALLED PANEL, BALANCE PANEL AND HINGE IN A/C PER MM 27-30-21, SRM 51-36-5 AND SRM 55-20-2.
